# SDR FDEA200806062178

- Difficulty date: June 6, 2008
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 52,438 hours, 19,835 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NLC6025
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER.  1 DENT AND 1 CRACK, LONG .25 INCH ON UPPER SKIN PANEL, FROM STA XE 67 TO STA XE 73.  REPAIR PANEL IAW SRM 55-00-01 VOL 1 FIG 3 SHEET 2.
